# SDR CALA2024103002750

- Difficulty date: October 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N27477
- Make and model: Boeing 737924ER
- Aircraft serial: 31647
- Aircraft time: 35,331 hours, 12,780 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: 1703643
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 27CBA AND ROW 28CBA EMERGENCY PATH LIGHT INOP REMOVED AND REPLACED BROKEN CONNECTOR UNDER SEAT ROW 27CBA AND 28CBA TO EMERGENCY AISLE LIGHT IAW SWPM 20 -42- 01 OPS CHECK GOOD IAW AMM 33-51-11-710-002.PARTS USED: 00-0366-3-0461,QTY :1
